# SDR DL76S080297

- Difficulty date: February 29, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 63,475 hours, 29,510 cycles
- Engine: Ge CF680A2
- Engine time: 53,153 hours, 25,005 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Elbow
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 53,153 hours, 25,005 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

L ENG FIRE LP1 STATUS MESSAGE ABOUT 15 MINUTES INTO FLIGHT FOLLOWED BY ILLUMINATION OF L ENGINE FIRE WARNING LIGHTS.  ENGINE SHUTDOWN IN ACCORDANCE WITH QRH.  NOTE, FIRE SWITCH WAS PULLED, HOWEVER, FIRE BOTTLE WERE NOT DISCHARGED.  FOUND NR 1 ENG LT HIGH PRESSURE RECOUP LINE ELBOW CRACKED  WITH HOLE IN IT.  REMOVED AND REPLACED ELBOW REF IPC 75-23-01-10 ITEM 475.  RESET FIRE HANDLE AND GEN FIELD.  PERFORMED ENG RUN ON NR 1ENG.  GEN CKS NORMAL.  FIRE WARNING CHKS NORMAL AND ENG INDICATIONS NORMAL ON NR 1 ENG.
